MAUDE Adverse Event Report: ACCRIVA DIAGNOSTICS DIRECTCHECK ACT-LR QUALITY CONTROL, ABNORMAL; PLASMA, COAGULATION CONTROL

ACCRIVA DIAGNOSTICS DIRECTCHECK ACT-LR QUALITY CONTROL, ABNORMAL; PLASMA, COAGULATION CONTROL
Model Number DCJLR-A
Medical Device Problem Codes Human Factors Issue (2948); Missing Value Reason (3192)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 04/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr submitted electronically on 04/12/2017 references accriva diagnostics' complaint number (b)(4).Method code: actual device not evaluated.Dhr review was not performed because the complaint is unrelated to product performance or packaging.Results code: no results available since no evaluation performed.Conclusion codes: human factors issue.Training deficiency.Device not returned.Accriva diagnostics has requested all data required for form 3500a.
 
Event or Problem Description
Healthcare professional reported that an end user sustained an injury while dispensing a direct check quality control.This control is packaged in a glass ampule inside a crushable plastic dropper vial containing diluent.The end-user wore gloves and used the protective sleeve provided with the product when reconstituting the control.The purpose of the sleeve is to safeguard the end user against potential injury while handling the control.The end user had difficulty dispensing the control with the dropper vial and removed the protective sleeve.When squeezing vial even harder, the end user sustained a small cut to her right index finger which was caused by a glass shard protruding through the dropper vial.The end user washed the affected area with soap and water and applied a band.No other medical care was required and no complications were documented.

Brand Name
DIRECTCHECK ACT-LR QUALITY CONTROL, ABNORMAL
Common Device Name
PLASMA, COAGULATION CONTROL
Manufacturer (Section D)
ACCRIVA DIAGNOSTICS
6260 sequence drive
san diego CA 92121
MDR Report Key6486955
Report Number3002721930-2017-00006
Device Sequence Number13789114
Product Code GGN
UDI-Device Identifier10711234107089
UDI-Public01107112341070891718033110M6DLA039
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K120977
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2018
Device Model NumberDCJLR-A
Device Catalogue NumberDCJLR-A
Device Lot NumberM6DLA039
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2017
Initial Report FDA Received Date04/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age30 YR
Patient Weight66